RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 1, Pages 155–191 (Mi izv1422)  

This article is cited in 2 scientific papers (total in 2 papers)

Linear boson models of time evolution in quantum statistical mechanics

Yu. M. Sukhov


Abstract: This paper contains a construction of time evolution for linear boson models of quantum statistical mechanics. The main result is a theorem on convergence to a quasifree moment functional in the course of linear time evolution. A connection between linear evolution of the moment functional and evolution of the corresponding state of an infinite quantum system is discussed.
Bibliography: 30 titles.

Full text: PDF file (3697 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 24:1, 151–182

Bibliographic databases:

UDC: 517.983
MSC: Primary 82A15; Secondary 60K35, 81E25, 81G99
Received: 17.11.1982

Citation: Yu. M. Sukhov, “Linear boson models of time evolution in quantum statistical mechanics”, Izv. Akad. Nauk SSSR Ser. Mat., 48:1 (1984), 155–191; Math. USSR-Izv., 24:1 (1985), 151–182

Citation in format AMSBIB
\Bibitem{Suk84}
\by Yu.~M.~Sukhov
\paper Linear boson models of time evolution in quantum statistical mechanics
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 1
\pages 155--191
\mathnet{http://mi.mathnet.ru/izv1422}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=733362}
\zmath{https://zbmath.org/?q=an:0568.46056}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 24
\issue 1
\pages 151--182
\crossref{https://doi.org/10.1070/IM1985v024n01ABEH001219}


Linking options:
  • http://mi.mathnet.ru/eng/izv1422
  • http://mi.mathnet.ru/eng/izv/v48/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Gusev, “Convergence of model Heisenberg dynamics”, Theoret. and Math. Phys., 77:1 (1988), 1010–1018  mathnet  crossref  mathscinet  isi
    2. N. E. Ratanov, Yu. M. Sukhov, “Invariant states for time dynamics of one-dimensional lattice quantum fermi systems”, Theoret. and Math. Phys., 88:2 (1991), 849–858  mathnet  crossref  mathscinet  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:199
    Full text:60
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019